# SDR UALA2009081102455

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 40,559 hours, 5,286 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Part number: 0335KPU01
- Part serial: 19
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATION FUEL TANK QUANTITY ACCURACY IS UNACCEPTABLE.  STATUS MSG-2412250 ACTIVE ER MODE MSG-2411111 ACTIVE ER INTER MSG-2820150 ACTIVE ER INTER MSG-2820150 ACTIVE ER HARD.  REPLACED FQPU AND LOADED SOFTWARE, OPS GOOD.
